Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 2 > No. 2


Some generalized statistical convergent sequence spaces of fuzzy numbers via ideals

PP: 151-154
Shyamal Debnath, Jayanta Debnath,
In this article we introduce the sequence spaces F cI(S) and F cI(S) 0 of fuzzy numbers defined by I-statistical convergence using a difference operator. We study some basic topological and algebraic properties of these spaces. We also investigate the relations related to this spaces and some of their properties viz. solidity, symmetry, convergence free etc. and prove some inclusion results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved